Home On the number of independent sets in graphs with fixed independence number
Article
Licensed
Unlicensed Requires Authentication

On the number of independent sets in graphs with fixed independence number

  • A. B. Daynyak
Published/Copyright: June 28, 2007
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 17 Issue 3

We construct a sequence of graphs of large degree with growing number of vertices for which the number of independent sets is substantially greater than the number of all subsets of the independent set of maximal cardinality.

Published Online: 2007-06-28
Published in Print: 2007-07-20

Copyright 2007, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.2007.020/html
Scroll to top button